Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Could I be having conjestive-heart failure ?

My doctor told me i have a slightly enlarged heart. My left ventricle is thickened. I have severe swelling in my legs, feet, and ankles. I have shortness of breath, coughing, overweight. I have a heaviness in my chest, but also suffer from gurd, barretts-esophagus, and acid reflex. i forgot to say that i also have high blood pressure
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You are having symptoms of congestive heart failure (I am having the exact same symptoms). Talk to your doctor about this. He can order a Brain Natriuretic Peptide (BNP) test which helps with this diagnosis. It is a blood test despite what it sounds like. It is elevated with CHF. Ask your doctor to run the test if he hasn't already. You may also want to consider having a cardiologist take over your care for this. CHF is very serious, but can possibly be reversed with the right care. My own cardiologist is following my case closely.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor